MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the investigation of a returned pump, it was confirmed that the customer's complaint regarding the device displaying error code "41541" could be reproduced through investigative testing.This error code triggers a high-priority alarm and could potentially interrupt therapy.There was no patient involvement, and no harm was reported.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and a review of the 12-month service history was performed; no relevant findings were identified.Visual inspection and functional testing were conducted.The customer-reported issue was confirmed during visual inspection and device startup.The probable cause was determined to be a worn or defective printed wiring assembly (pwa).The device did not power up for more than one to two seconds in either mode without automatically displaying error code (ec) 41541.Attempts to clear the error code were unsuccessful.The pwa was replaced to resolve the issue.The unit was recalibrated, and the software was updated.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50306192
Report Number3012307300-2026-08150
Device Sequence Number10600631
Product Code FRN
UDI-Device Identifier15019517126600
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2127-0104-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown